# SDR 08FDEA01464

- Difficulty date: April 21, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311N51931
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 1 SKIN CUTOUT AT ACCESS PANEL 433AL FOUND CORROSION.  TO EVALUATE AND RECTIFY, REPLACED SKIN CUTOUT OF ACCESS PANEL IAW SRM 51-10-02 AND DRAWING 311N5002.  REPAIRED CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
